Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Smooth homology spheres and their fundamental groups


Author: Michel A. Kervaire
Journal: Trans. Amer. Math. Soc. 144 (1969), 67-72
MSC: Primary 57.10
MathSciNet review: 0253347
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.10

Retrieve articles in all journals with MSC: 57.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0253347-3
Article copyright: © Copyright 1969 American Mathematical Society